Exponential stability and stabilization for nonlinear descriptor systems with discrete and distributed delays
Version of Record online: 16 APR 2012
Copyright © 2012 John Wiley & Sons, Ltd.
International Journal of Robust and Nonlinear Control
Volume 23, Issue 12, pages 1393–1404, August 2013
How to Cite
Wu, J., Lu, G., Wo, S. and Xiao, X. (2013), Exponential stability and stabilization for nonlinear descriptor systems with discrete and distributed delays. Int. J. Robust Nonlinear Control, 23: 1393–1404. doi: 10.1002/rnc.2831
- Issue online: 9 JUL 2013
- Version of Record online: 16 APR 2012
- Manuscript Accepted: 20 MAR 2012
- Manuscript Revised: 22 FEB 2012
- Manuscript Received: 14 AUG 2011
- National Natural Science Foundation of China. Grant Numbers: 61004027, 61174065, 61174066
- NSF. Grant Numbers: BK2010275, 10KJB120003
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!